I'm going on day 20 of bleeding with my period this month. I've been on the shot since Oct 2016. I get my 4th shot next week. Almost everyday I've been cramping and hurting on my lower left side and of course stomach. And my lower back has been hurting has well. Tylenol and Advil are not helping to relieve the pain. Sometimes the pain stops me dead in my track and all I can do is lay down. I do stuffer from endometriosis and from ovarian cyst. I had to have my right ovary and tube removed in 2013 because of a very large cyst that never went away. It got to 8cm in size. There was so much damage that my Dr had to take the ovary and tube. And that's when she discovered the endometriosis. I'm not sure if it's back and getting worse, if its a cyst or something else going on. Ugh. 20 days of bleeding is really too long.. help!!
If the bleeding is no better after 3 shots of Depo Provera, then it's not the right Drug for you.
Re. the endometriosis... have an internet search of a book called Pregnancy & Childbirth, by Jan de Vries. You can read section 14 of that online via books.google, & also a product called Ovasan/Ovarium, that he recommends for cysts. He had helped me a lot with reproductive system issues. He died last yr, but was a lovely man & gives great advice in his books. His book, Health & Vitality may also be helpful.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2011 • 2 answers
Posted 10 Feb 2015 • 1 answer
Provera - I have been on the depo shot for over a year now and normally have a light period for the?
Posted 9 Aug 2016 • 2 answers
Posted 7 Mar 2018 • 1 answer
Posted 17 Mar 2018 • 1 answer